# SDR AALA951275

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Part number: 652298772
- Condition: Corroded
- Location: Rt Horiz Stab Te
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - FOUND CORROSION ON RT TRAILING EDGE HORIZONTAL STABILIZER BEAM.  REPLACED TRAILING EDGE BEAM TOP OF HORIZONTAL STABILIZER, RT TRAILING EDGE.  (M)
